im 39 years old 6foot 1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could it be becuase of my diet. I eat a lot of oreos and drink water every few days. I know I should chnag ethisn but sometimes that only sounds good ...
3 answers • 26 May 2012
... was taking cold medecine. Tonight I just checked my blood pressure and its 170/103. Should I worry?
1 answer • 19 Sep 2012
took this new inhaler and experienced these symptoms went away as the time went on very nervous
4 answers • 12 Jan 2013
High Blood Pressure - I have been taking Atenolol for about 9 years, changing dosage at times due to
... needing more etc. What I would like to know is if my BP will ever normalize? I take it almost every day and it goes from 106 over 65 to high of ...
2 answers • 1 Apr 2013
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Going to be having surgery in a week. Very nervous. I called my doctor they said drink more water, watch salt which I do. I also have had fluid in my ...
1 answer • 3 Nov 2013